A 24-year-old male asked:
My heart rate is very volatile. Without a beta blocker at rest it can get up to 150+ but with meds it stays at 50 & at night slips to 40. Is this ok?
1 doctor answer
Dr. Sewa Legha answered
49 years experience in Medical Oncology
This is strange!: I am concerned about your heart rate fluctuating so much. At your age the heart is supposed to be healthy and beat between 60-90 times per minute. The doctor who gave you a beta blocker needs to explain to you why he/she placed you on a beta blocker in the first place. Intense anxiety can cause heart rate to go high especially if you have panic attacks. You need a psychologist/counseler to help y.
Answered on Oct 21, 2013
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!